# SDR WTAA970061

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LAX - BIRD STRIKE ON ARRIVAL REPORTED.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
